Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 15, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 10:17 PM CDT for San Patricio County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2015, 10:17 PM CDT (03:17 UTC)
- Expired
- Apr 17, 2015, 10:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 26 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 10:21 PM CDT | TSTM WND GST 60 | Portland, TX | |
| Apr 17, 10:34 PM CDT | HAIL 1 | 1 Se Gregory, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 6:57 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1803 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
783
WFUS54 KCRP 180317
TORCRP
TXC409-180345-
/O.NEW.KCRP.TO.W.0015.150418T0317Z-150418T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1017 PM CDT FRI APR 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 1016 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
2 MILES NORTHWEST OF PORTLAND...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...INGLESIDE...ARANSAS PASS...
GREGORY AND INGLESIDE ON THE BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2783 9722 2785 9723 2784 9724 2786 9724
2785 9725 2787 9725 2788 9726 2787 9731
2785 9736 2787 9733 2788 9735 2788 9741
2798 9739 2794 9716 2788 9714 2783 9719
TIME...MOT...LOC 0316Z 277DEG 22KT 2789 9732
$$
TMT1 follow-up statement
256
WWUS54 KCRP 180327
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT FRI APR 17 2015
TXC409-180345-
/O.CON.KCRP.TO.W.0015.000000T0000Z-150418T0345Z/
SAN PATRICIO TX-
1027 PM CDT FRI APR 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN SAN PATRICIO COUNTY...
AT 1027 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
INGLESIDE ON THE BAY...OR 7 MILES WEST OF PORT ARANSAS...MOVING EAST
AT 35 MPH.
LOCATIONS IMPACTED INCLUDE... INGLESIDE...ARANSAS PASS...GREGORY
AND INGLESIDE ON THE BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2783 9722 2785 9723 2784 9724 2786 9724
2785 9725 2787 9725 2788 9726 2787 9731
2785 9736 2787 9733 2788 9735 2788 9736
2795 9733 2794 9716 2788 9714 2783 9719
TIME...MOT...LOC 0327Z 284DEG 31KT 2785 9719
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 17, 7:29 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.
&&
.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/
SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.
ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.
LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.
TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 82 67 86 68 / 70 50 30 20 20
VICTORIA 68 80 65 85 63 / 80 50 30 10 20
LAREDO 69 88 66 90 67 / 50 30 20 10 30
ALICE 70 84 66 89 67 / 70 50 30 10 20
ROCKPORT 71 77 69 81 69 / 70 50 30 20 20
COTULLA 65 85 64 90 64 / 80 40 20 10 20
KINGSVILLE 71 84 67 88 68 / 70 50 30 20 20
NAVY CORPUS 72 77 68 80 70 / 70 50 30 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA.
GM...NONE.
&&
WC/87...AVIATIONHazardous weather outlook, Apr 17, 4:57 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 PM CDT FRI APR 17 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 457 PM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN... GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10 PM. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA THROUGH GEORGE WEST INTO VICTORIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SATURDAY.
In the hours before
Local storm report, Apr 17, 8:47 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM TORNADO 4 E ALICE 27.76N 98.00W
04/17/2015 JIM WELLS TX PUBLIC
STORM CHASER REPORTING TORNADO ON GROUND.
&&
LKEYSSpecial weather statement, Apr 17, 8:59 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT FRI APR 17 2015
TXZ246-247-180230-
REFUGIO-CALHOUN-
859 PM CDT FRI APR 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CALHOUN COUNTY...
AT 858 PM CDT...A STRONG THUNDERSTORM WAS OVER GREEN LAKE...OR 8
MILES NORTHWEST OF SEADRIFT...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PORT LAVACA...POINT COMFORT...POINT COMFORT...LONG MOTT...OLIVIA...
INDIANOLA...MAGNOLIA BEACH...ALAMO BEACH...KAMAY AND GREEN LAKE.
LAT...LON 2855 9652 2848 9645 2847 9652 2851 9649
2851 9650 2848 9656 2848 9655 2847 9653
2842 9675 2847 9679 2841 9677 2843 9684
2839 9686 2857 9690 2871 9649 2864 9645
2857 9652 2863 9645 2858 9647 2860 9643
TIME...MOT...LOC 0158Z 251DEG 28KT 2850 9681
TMTSpecial weather statement, Apr 17, 9:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 904 PM CDT FRI APR 17 2015 TXZ240-180230- DUVAL- 904 PM CDT FRI APR 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL COUNTY... AT 904 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF BENAVIDES...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENAVIDES AND SAN JOSE. LAT...LON 2754 9862 2772 9860 2771 9826 2744 9828 TIME...MOT...LOC 0204Z 280DEG 12KT 2763 9854 TMT
Local storm report, Apr 17, 9:10 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
910 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FUNNEL CLOUD 6 NW DRISCOLL 27.73N 97.82W
04/17/2015 NUECES TX TRAINED SPOTTER
SPOTTER REPORTS FUNNEL STILL ASSOCIATED WITH STORM.
&&
LKEYSLocal storm report, Apr 17, 10:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 PM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL CORPUS CHRISTI 27.71N 97.29W
04/17/2015 E1.00 INCH NUECES TX BROADCAST MEDIA
QUARTER SIZED HAIL IN CALALLEN.
&&
LKEYSSpecial weather statement, Apr 17, 10:08 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1008 PM CDT FRI APR 17 2015 TXZ239-180400- WEBB- 1008 PM CDT FRI APR 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY... AT 1008 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF LAS TIENDAS...OR 25 MILES WEST OF ENCINAL...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAS TIENDAS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2779 9976 2794 9987 2814 9963 2791 9946 TIME...MOT...LOC 0308Z 236DEG 14KT 2791 9975 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:09 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 36 min |
| Apr 17, 7:15 PM CDT | Special Weather Statement | CRP | Victoria | 30 min |
| Apr 17, 7:17 PM CDT | Special Weather Statement | CRP | Duval | 28 min |
| Apr 17, 7:36 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 24 min |
| Apr 17, 7:42 PM CDT | Tornado Warning | CRP | Duval | 33 min |
| Apr 17, 7:56 PM CDT | Tornado Warning | CRP | Refugio | 34 min |
| Apr 17, 8:00 PM CDT | Tornado Warning | CRP | Duval, Jim Wells | 30 min |
| Apr 17, 8:19 PM CDT | Special Weather Statement | CRP | San Patricio | 26 min |
| Apr 17, 8:27 PM CDT | Tornado Warning | CRP | Jim Wells | 33 min |
| Apr 17, 8:44 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 8:52 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 38 min |
| Apr 17, 8:59 PM CDT | Special Weather Statement | CRP | Calhoun | 31 min |
| Apr 17, 8:59 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 17 min |
| Apr 17, 9:04 PM CDT | Special Weather Statement | CRP | Duval | 26 min |
| Apr 17, 9:14 PM CDT | Tornado Warning | CRP | Nueces | 31 min |
| Apr 17, 9:26 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Apr 17, 9:41 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| Apr 17, 10:08 PM CDT | Special Weather Statement | CRP | Webb | 52 min |
| Apr 17, 10:08 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 37 min |
| Apr 17, 10:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 33 min |
| Apr 17, 10:39 PM CDT | Special Marine Warning | CRP | 96 min | |
| Apr 17, 10:43 PM CDT | Severe Thunderstorm Warning | CRP | Aransas | 32 min |
| Apr 17, 10:48 PM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| Apr 17, 10:50 PM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| Apr 17, 10:52 PM CDT | Tornado Warning | CRP | Aransas | 23 min |
| Apr 17, 11:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 17, 11:35 PM CDT | Special Weather Statement | CRP | Nueces | 25 min |
| Apr 18, 12:08 AM CDT | Special Marine Warning | CRP | 97 min | |
| Apr 18, 1:00 AM CDT | River Flood Warning | CRP | Victoria | 4 days |
| Apr 18, 1:40 AM CDT | Special Marine Warning | CRP | 50 min | |
| Apr 18, 2:58 AM CDT | River Flood Warning | CRP | Goliad, Victoria | 22 hr |
| Apr 18, 10:28 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 4 days |
| Apr 18, 2:03 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak, San Patricio | 3 hr |
| Apr 18, 2:46 PM CDT | River Flood Warning | CRP | Victoria | 30 hr |
| Apr 18, 3:49 PM CDT | Areal Flood Advisory | CRP | Aransas, San Patricio | 56 min |
| Apr 18, 4:15 PM CDT | Special Marine Warning | CRP | 60 min | |
| Apr 18, 4:46 PM CDT | River Flood Warning | CRP | Nueces | 41 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.